View Full Version : Weaning off of Concerta 27 mgs and flu


Charmcityguy22
07-25-16, 05:27 PM
So as of last Saturday I've been weaning my self off of 27mgs of concerta,I was taking it every other day until this Saturday when I stopped taking it,on Saturday morning I started getting Flu like symptoms even though I have not been outside much last week other than going to the pool near my house, is one of the many withdrawal symptoms of stopping Concerta getting Flu like symptoms? As well are they related?

namazu
07-25-16, 06:28 PM
It seems somewhat unlikely to me that one or two missed days -- especially if you had only been take it every other day to being with -- would cause flu-like symptoms, but people do respond differently to meds (and lack thereof).

Fatigue is a pretty common thing to experience temporarily when you stop taking stimulants suddenly.

It is possible that you could've picked something (infectious) up at the pool. Also, the heat wave could be contributing, especially if you've spent time in the sun or in a hot and stuffy building. It's easy to get dehydrated, which can lead to headaches, nausea, dizziness, etc.

What symptoms are you experiencing? If they're serious, or don't go away, call your doc or an urgent care nurse or something.

Feel better soon!

sarahsweets
07-26-16, 06:30 AM
If you dont mind me asking...why are you stopping the concerta?

Charmcityguy22
07-30-16, 11:26 PM
Im stopping because i'm wanting to give my body a rest,and my PDoc wants me to try something else.

dvdnvwls
07-31-16, 12:28 PM
No, your flu like symptoms are probably not related. This medication is generally very easy to stop taking, as long as it isn't being abused - and obviously that has nothing to do with you.